MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. TIEMANN MODEL COUDE TIP FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. TIEMANN MODEL COUDE TIP FOLEY CATHETER
Model Number 0102SI16
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that while inserting the foley catheter into the patient that the catheter cracked, the balloon deflated and then the catheter fell out of the patient.No patient injury and medical intervention was reported.Per follow up received on 08jun2021, the catheter was cracked on the shaft and there was no patient impact or missing pieces.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that while inserting the foley catheter into the patient that the catheter cracked, the balloon deflated and then the catheter fell out of the patient.No patient injury and medical intervention was reported.Per follow up received on (b)(6)2021,the catheter was cracked on the shaft and there was no patient impact or missing pieces.

Brand Name
BARDEX® I.C. TIEMANN MODEL COUDE TIP FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12093566
Report Number1018233-2021-03932
Device Sequence Number17331542
Product Code MJC
UDI-Device Identifier00801741017070
UDI-Public(01)00801741017070
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number0102SI16
Device Catalogue Number0102SI16
Device Lot NumberNGEW2411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown